# SDR IXXA05RNG114S

- Difficulty date: October 27, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta Xw 408.343
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CORROSION ON RT WING CENTER LE UPPER EXTERIOR SURFACE, STA XW 408.343.  SKIN WAS REPLACED IAW MFG DRAWING 5769857, RIVETS WERE INSTALLED IAW SRM 51-1-21 PAGE 1-7 AND PROTECTIVE TREATMENT WAS APPLIED IAW SRM 51-1-8 PAGE 13-16.
